# SDR SWAA2022051206000

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 57,377 hours, 33,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERNAL EMERGENCY LIGHT INOP / [01] RELAMPED AFT ENTRY EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
